She was also on diovan , bystolic , clonidine , nexium , plavix , nifedipine . they couldn't get a control on her B.P. . She eventually died after intestinal bypass . bled to death . also had polycytemia vera .
19 Apr 2012
I am not a doctor, however, I cared for my father who had spinal cord injury, chronic Urinary Tract Infections and was on antibiotics long term. In May of 2008 his heart Echo showed pumping at 60 in 3 months it dropped to 35 and found his bipasses of 25 yrs had collapsed. They had him on aspirin, plavix, lovinox shots to prevent blood clots and scheduled a heart cath where they go up thru the groin artery and check out heart arteries. I asked if it was not dangerous for them to do this procedure with him on all the blood thinners, expecially plavix. I was told they wanted him on it to prevent blood clots. He came thru the cath fine but when they took the pressure off of the artery he bled to death. THe best answer I can give you is that I started checking medicine interactions on www.drugs.com. I found that doctors do not watch carefully the interactions of medicine.
I lost a brother at age 43 due to the doctor prescribing cardezem which lowered his bp and along with the fact that he had a 95% ventricular artery blockage caused his death. Doctors are not perfect by a long shot. If you suspect anything out of order check with another doctor. This cannot help the deceased person, but maybe you can keep it from happening to someone else.
20 Apr 2012
I am not a doctor but putting a patient on Digoxin is pretty normal if a patient has cardiac dysfunction such as congestive heart failure. It is always a risk to put any patient on any type of medication, and the physician must weigh the benefits with the risk. I don't think that being 78 and has one kidney would stop the physician from ordering digoxin. I am sorry for your loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I switched from Diovan to Clonidine Patch about a month ago and have had some major irregularites, am now wearing a holtor monitor. I have had some ...
1 answer • 14 Jan 2012
... pressure and wonder if there are others having similar problems. I have a clonidine patch 0.3 mg, take 0.1 orally, plus Diovan 160mg, Nifedipine ...
1 answer • 17 Mar 2012
Could Diovan be the cause? I also take: Clonidine .2mg 4 times a day; Felodipine 10mg and Spironolactone 25mg once a day for high blood pressure and ...
1 answer • 2 Jun 2012
I started taking it today for the first time for my high blood pressure. I have never had high blood pressure until just recently due to a lot of ...
1 answer • 27 Mar 2014
... bp... have developed a terrible rash on my legs, feet and back and possibly scalp... is this from the Clonidine? Anything I can do for it? My hbp ...
1 answer • 2 Jun 2014